An algebra-based approach for linearly constrained concave minimization

Quanling Wei, Hong Yan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This paper proposes an algebra approach for solving the linearly constrained continuous quasi-concave minimization problems. The study involves a class of very generalized concave functions, continuous strictly quasi-concave functions. Based on the fact that the optimal solutions can be achieved at an extreme point of the polyhedron, we provide an algebra-based method for identifying the extreme points. The case on unbounded polyhedral constraints is also discussed and solved. Numerical examples are provided for illustration.
Original languageEnglish
Pages (from-to)965-974
Number of pages10
JournalComputers and Mathematics with Applications
Volume43
Issue number8-9
DOIs
Publication statusPublished - 1 Apr 2002

Keywords

  • Extreme points
  • Linear constraints
  • Minimization
  • Quasi-concave function

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this